Differential and Integral Equations

Highly degenerate parabolic boundary value problems

Jerome A. Goldstein and Chin Yuan Lin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 2, Number 2 (1989), 216-227.

Dates
First available in Project Euclid: 19 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371648745

Mathematical Reviews number (MathSciNet)
MR984189

Zentralblatt MATH identifier
0741.35030

Subjects
Primary: 35K65: Degenerate parabolic equations
Secondary: 35K55: Nonlinear parabolic equations 47H15 47H20: Semigroups of nonlinear operators [See also 37L05, 47J35, 54H15, 58D07]

Citation

Goldstein, Jerome A.; Lin, Chin Yuan. Highly degenerate parabolic boundary value problems. Differential Integral Equations 2 (1989), no. 2, 216--227. https://projecteuclid.org/euclid.die/1371648745


Export citation